# SDR IPXA12M75166

- Difficulty date: September 4, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Pressure Test
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE DOOR ESCAPE SLIDE PRESSURE TEST LIGHT DOES NOT ILLUMINATE WHEN PUSHED.  OPEN.
